# SDR AALA20141005004

- Difficulty date: October 5, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 68,515 hours, 35,813 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Obstructed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT SLOW TO PRESSURIZE.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  REMOVED DEBRIS FROM AFT CARGO DOOR SEAL DEPRESSOR AREA & PRESS CHECKED OK.  REPLACED LT TEMPERATURE CONTROLLER.  SYS GND CHECKED NORMAL OPERATION CLOSED.
